# SDR GTIA2019072303501

- Difficulty date: July 23, 2019
- Submitted: July 25, 2019
- Operation: Air carrier
- Aircraft: N616NK
- Make and model: Airbus A320-232
- Aircraft serial: 5370
- Aircraft time: 26,636 hours, 11,971 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

AT FL 350 WE HAD A SMOKE BURNING SMELL FROM EXIT ROW FWD. PERFORMED TYPE 9 INSP PER TSM 05-50-00-810-831-A  NO DISCREPANCIES NOTED ALL SYSTEMS OPS CHK NORMAL.
